Previous issue ·  Next issue ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of Operator Theory

Volume 54, Issue 1, Summer 2005  pp. 119-124.

Von Neumann Modules, Intertwiners, and Self-Duality

Authors Michael Skeide
Author institution: Universit\`a degli Studi del Molise, Dipartimento S.E.G.e~S., Via de Sanctis, 86100 Campobasso, Italy

Summary:  Von Neumann modules are self-dual. We apply the ideas of Muhly, Skeide and Solel of considering von Neumann $\cB$-mod\-ules as intertwiner spaces for representations of $\cB'$ to obtain a new, simple and self-contained proof for self-duality of von Neumann modules. This simplifies also the original approach.

Contents    Full-Text PDF